# SDR AALA202111305809

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 83,101 hours, 10,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN, BLUE LIGHT AT DOOR 3 INOPERATIVE. RELAMPED EXIT SIGN, BLUE LIGHT AT DOOR 3, PER AMM 33-51-01.
